Hi, I have developed an allergic rash and would really really like to know what I am allergic to. Could it be laundry soap? Because my hands turned red and swollen at night after I touched it, but I ...
Yes in some people it does....Should be a warning on label.....
There are some people that react differently to medications, always read warning labels and/or check with your doctor.
Yes it can make you very sleepy.
The normal dosage is 25-50 mg.
Benadryl is also used in sleep aids.
You are using it for it's antihistamine properties
Yes, knocks me out like a baby..... Also has scared me sometimes how fast I go to sleep using it. Get your rest..
Yes it does.
It makes many people calmer, and some sleepy. Not me, though--it makes me hyper.
yes it makes you very sleepy
Yes. It's a very common side effect. So common that the ingredient in Benadryl is the same one that is in some sleep aids and meds like Tylenol PM.
It always makes me sleepy. And I am having issues with allergies now, and so I am also taking Robitussin. The Benadryl by itself only knocks me out for a couple of hours, 2-3. But in combination with the Robitussin, we're talking a good 10 hours of sleep at night. Just make sure the Benadryl works for your rash. You may also think of using a topical cream to put on it so as to not have the sleepy side effect. Hope you get well soon!
Yes, it has that effect on many adults and children,
The answer is yes. Actually, Benadryl is the ingredient in many of the over the counter sleeping pills.
Yes, it does so don't fight it go to bed and sleep for 3hours
The most common side-effect of Benadryl is sleepiness. If you want to take an antihistamine for your rash and you need to be alert you can take Claritin or loratadine, it is a newer antihistamine that isn't likely to make you drowsy.